Papers and preprints

  1. Quantum toroidal algebras and motivic Hall algebras I. Hall algebras for singular elliptic curves, arXiv:1504.06254.
  2. Integrality of the simple Hurwitz numbers, arXiv:1412.5242.
  3. Norm of the Whittaker vector of the deformed Virasoro algebra, arXiv:1411.0462.
  4. Whittaker vector of deformed Virasoro algebra and Macdonald symmetric functions, arXiv:1402.2946.
  5. Classical and Quantum Conformal Field Theories, arXiv:1402.2943.
  6. Bialgebra structure on Bridgeland's Hall algebra of two-periodic complexes, arXiv:1304.6970.
  7. A note on Bridgeland's Hall algebra of two-periodic complexes, arXiv:1207.0905.
  8. Bridgeland's stabilities on abelian surfaces, (with K. Yoshioka), Math. Z., 276 (2014), Issue 1-2, pp 571-610; arXiv:1203.0884.
  9. Some moduli spaces of Bridgeland's stability conditions (with H. Minamide and K. Yoshioka), Int. Math. Res. Notices (2014) 2014 (19); 5264-5327 ; arXiv:1111.6187.
  10. The wall-crossing behavior for Bridgeland's stability conditions on abelian and K3 surfaces (with H. Minamide and K. Yoshioka), to appear in Journal fur die reine und angewandte Mathematik; arXiv:1106.5217.
  11. Norm of logarithmic primary of Virasoro algebra, Lett. Math. Phys. 98 (2011), no. 2, 133-156 ; arxiv:1010.0528.
  12. Notes on Ding-Iohara algebra and AGT conjecture, (with H. Awata, B. Feigin, A. Hoshino, M. Kanai and J. Shiraishi) RIMS kokyuroku 1765 (2011), 12-32; arXiv:1106.4088.
  13. Whittaker vectors of the Virasoro algebra in terms of Jack symmetric polynomial, J. Algebra 333 (2011), 273-294; arxiv:1003.1049.
  14. Five-dimensional SU(2) AGT conjecture and recursive formula of deformed Gaiotto state, J. Math. Phys. 51 (2010), no. 12, 123506, 13 pp; arXiv:1005.0216.
  15. Kernel function and quantum algebras (with B. Feigin, A. Hoshino, J. Shibahara and J. Shiraishi), RIMS kokyuroku 1689 (2010), 133-152; arXiv:1002.2485.
  16. Semi-homogeneous sheaves, Fourier-Mukai transforms and moduli of stable sheaves on abelian surfaces (with K. Yoshioka), Journal fur die reine und angewandte Mathematik, 684 (2013), 31-86; arXiv:0906.4603
  17. A commutative algebra on degenerate CP1 and Macdonald polynomials (with B. Feigin, K. Hashizume, A. Hoshino and J. Shiraishi), J. Math. Phys. 50 (2009), no. 9, 095215, 42 pp; arXiv:0904.2291

Back to main page

Last update: Jun. 15, 2015. Since Nov. 09, 2012.

Valid HTML 4.01 Strict